# SDR EE4Y2019100409925

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N16AQ
- Make and model: Boeing 737476
- Aircraft serial: 28151
- Aircraft time: 48,520 hours, 33,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN BS 727B, RBL 45.57 AFT END OF LONGITUDINAL FLOOR BEAM UPPER CHORD OUTBOARD FLANGE WITH CRACK. THE DAMAGE AREA WAS REPAIRED PER SERVICE BULLETIN PEMCO 737-57-0002.
